I justv woke up and it is 3am.....I woke up shaking and trembling for some odd reason. I think my new med is working as I am already feeeling better. ANXETY? Why on Earth would I have that? I can think of about 10 reasons........
I have been weaned -reweaned off meds. I think they are all crossing my body at once. I am not uncomfortable, I am just wide awake. Comes from my years as being "on Call". I will just wake up and my fine motor skills are super intact. The NEW med, cogentin is working because I am not shaky, lethargic or dopey feeling. Just OK. I am so glad that the new med was introduced, I could kiss my Doctors!!!!!!
I guesss it is something that has to wear out of your system. I am not having a hard time at all. I used to wake up this early all the time....had to be at work by 5am.....and the day would start. I AM an early riser, I suppose.......I got enough sleep, I take my meds at 9am and 9pm. daily. I do have a headache. People on this site are amazing, they answer all your responses. I love this place!!!!!!
I am going to jounal and that will help me stay focused......and a prayer. I ask God to intervene and He did...........Kahlia